If you need an accessible version of this item please contact JSTOR User Support

Smooth Regression Analysis

Geoffrey S. Watson
Sankhyā: The Indian Journal of Statistics, Series A (1961-2002)
Vol. 26, No. 4 (Dec., 1964), pp. 359-372
Published by: Springer on behalf of the Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25049340
Page Count: 14
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Smooth Regression Analysis
Preview not available

Abstract

Few would deny that the most powerful statistical tool is graph paper. When however there are many observations (and/or many variables) graphical procedures become tedious. It seems to the author that the most characteristic problem for statisticians at the moment is the development of methods for analyzing the data poured out by electronic observing systems. The present paper gives a simple computer method for obtaining a "graph" from a large number of observations.

Page Thumbnails

  • Thumbnail: Page 
359
    359
  • Thumbnail: Page 
360
    360
  • Thumbnail: Page 
361
    361
  • Thumbnail: Page 
362
    362
  • Thumbnail: Page 
363
    363
  • Thumbnail: Page 
364
    364
  • Thumbnail: Page 
365
    365
  • Thumbnail: Page 
366
    366
  • Thumbnail: Page 
367
    367
  • Thumbnail: Page 
368
    368
  • Thumbnail: Page 
369
    369
  • Thumbnail: Page 
370
    370
  • Thumbnail: Page 
371
    371
  • Thumbnail: Page 
372
    372